Skip to product information
1 of 1

E-Pharma

FluGone P+ Syrup 60 ml (Paracetamol 120mg Chlorpheniramine Maleate 1mg Pseudoephedrine Hydrochloride 15mg per 5 ml)

FluGone P+ Syrup 60 ml (Paracetamol 120mg Chlorpheniramine Maleate 1mg Pseudoephedrine Hydrochloride 15mg per 5 ml)

Regular price KSh164.99
Regular price KSh177.00 Sale price KSh164.99
Sale Sold out
Shipping calculated at checkout.

Paracetamol

Chlorpheniramine Maleate

Pseudoephedrine Hydrochloride

View full details